# SDR SIMA20151218001

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 13,674 hours, 9,198 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: GG670800029
- Part serial: 00432
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE CRUISING AT FL 370.  THE RT PACK WOULD CYCLE OFF & ON.  DESCENDED TO FL 310 & THE ISSUE CONTINUED.  WE NOTICED THAT THE RT BLEED PSI FLUCTUATE, BETWEEN 49 & 29, WHILE THE PACK WAS ON.  R & R RT PRSOV.  OPERATIONS & LEAK CHECKED GOOD IAW AMM 36-12-01.
